The completion of solvable groups
Matematičeskie zametki, Tome 9 (1971) no. 5, pp. 543-550
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proved that every noncyclic solvable free group with solvability length exceeding two has isomorphic completions.
@article{MZM_1971_9_5_a7,
author = {K. K. Andreev},
title = {The completion of solvable groups},
journal = {Matemati\v{c}eskie zametki},
pages = {543--550},
year = {1971},
volume = {9},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_9_5_a7/}
}
K. K. Andreev. The completion of solvable groups. Matematičeskie zametki, Tome 9 (1971) no. 5, pp. 543-550. http://geodesic.mathdoc.fr/item/MZM_1971_9_5_a7/